# SDR MWEA95531

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Temp Switch
- Part number: B714032
- Condition: Inoperative
- Location: Airfoil De-Ice
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, RIGHT ICE PROTECTION TEMP HI LIGHT ILLUMINATED.  FLIGHT RETURNED TO MKE.  REPLACED RT ICE TEMP HIGH SWITCH AND THERMOSTAT.
